# SDR DALA2024040404068

- Difficulty date: April 1, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0273307) CORROSION*** ON FLOOR BEAM AT WL-208, STA-986.5, FROM LBL-45 TO RBL-45. REMOVED AND REPLACED -1 REPAIR T-CHORD FROM RBL 7 TO RBL 50 STA 986.5 AND T-CHORD FROM RBL 7 TO LBL 50 AT STA 986.5 WL 208 PER B737 SRM 53-70-51-2R-4.
